# SDR DL757090916

- Difficulty date: May 22, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 36,847 hours, 14,416 cycles
- Engine: Pwa PW2037
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 5930495507
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER T/O RT HYD WENT TO 0 QTY FOLLOWED BY RT HYD SYS PRESS.  REPLACED RT ENGINE PRESSURE MODULE DIFFERIAL PRESSURE INDICATOR.
